# SDR UPS96205994

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Term Fitting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED HFEC ON RT UPPER TERMINAL FITTING RECEIVED A CRACK IN THE CORNER FITTING.  REMOVED AND REPLACED CORNER FITTING PER SRM 57-12-1 AND 51-30-2.
